Advertisement

Does clindamycin phosphate tretinoin interact with other drugs?

People who use clindamycin-tretinoin should make sure that doctors know before administering any neuromuscular blocking agent to you; clindamycin-tretinoin may increase the effects and side effects of those drugs. On the other hand, clindamycin-tretinoin may make erythromycin skin products less effective. If you are suffering from diarrhea as a side effect of using clindamycin-tretinoin, do not treat it before speaking with your doctor; some medications might make it worse. Other skin medications and products, such as over-the-counter medicated soaps or cosmetics, may also cause you to have increased skin irritation. Discuss your skin regimen with your dermatologist before using clindamycin-tretinoin with other products.

Continue Learning about Antiacne

How does sulfur help treat acne?
YouBeautyYouBeauty
Sulfur is often overlooked in skin care, but is starting to appear in more products, and helps treat...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.